Continuity of global attractors for a class of non local evolution equations
Antônio Luiz Pereira Severino Horácio da Silva
Discrete & Continuous Dynamical Systems - A 2010, 26(3): 1073-1100 doi: 10.3934/dcds.2010.26.1073
In this work we prove that the global attractors for the flow of the equation

$\frac{\partial m(r,t)}{\partial t}=-m(r,t)+ g(\beta J $∗$ m(r,t)+ \beta h),\ h ,\ \beta \geq 0,$

are continuous with respect to the parameters $h$ and $\beta$ if one assumes a property implying normal hyperbolicity for its (families of) equilibria.

keywords: Global attractor; Normal hyperbolicity; Continuity of attractors.

Year of publication

Related Authors

Related Keywords

[Back to Top]